# SDR AALA201709159018

- Difficulty date: September 13, 2017
- Submitted: September 16, 2017
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 53,501 hours, 25,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: D53470479205
- Condition: Corroded
- Location: Frames 62-63
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BULK CARGO BAY RIGHT SIDE TRANSITION PANEL BETWEEN FRAMES 62 AND 63.  REPLACED THE TRANSITION PANEL IAW SRM 51-42-11.
